ON THE k-TH ORDER LFSR SEQUENCE WITH PUBLIC KEY CRYPTOSYSTEMS


Kirlar B. B. , Cil M.

MATHEMATICA SLOVACA, vol.67, no.3, pp.601-610, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1515/ms-2016-0294
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.601-610

Abstract

In this paper, we propose a novel encryption scheme based on the concepts of the commutative law of the k-th order linear recurrences over the finite field F-q for k > 2. The proposed encryption scheme is an ephemeral-static, which is useful in situations like email where the recipient may not be online. The security of the proposed encryption scheme depends on the difficulty of solving some Linear Feedback Shift Register (LFSR) problems. It has also the property of semantic security. For k = 2, we propose another encryption scheme by using the commutative law of Lucas and Fibonacci sequences having also the same security as proposed for k > 2. (C) 2017 Mathematical Institute Slovak Academy of Sciences